Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Cloudy bag model: convergent perturbation expansion for the nucleon
Author: Dodd, L.
Thomas, A.
Alvarezestrada, R.
Citation: Physical Review D: Particles, Fields, Gravitation and Cosmology, 1981; 24(7):1961-1968
Publisher: American Physical Society
Issue Date: 1981
ISSN: 0556-2821
Statement of
L. R. Dodd, A. W. Thomas, R. F. Alvarez-Estrada
Abstract: A previously published bound on the probability of finding pions in the dressed nucleon in Chew-Low theory is improved. The proof is then extended to the recently derived cloudy-bag-model Hamiltonian. Together with a bound on the average number of pions (0.9±1.0), our result strongly suggests a rapid convergence of the perturbation expansion in the cloudy bag model.
Rights: © 1981 The American Physical Society
RMID: 0030010391
DOI: 10.1103/PhysRevD.24.1961
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.